# SDR IPXA2022120788783

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,504 hours, 15,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door Arming
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, DOOR SLIDE WOULD NOT DISARM.   REMOVED FWD DOOR LINING MM 52-10-13-401,  LUBRICATED SLIDE ARM MECHANISM IAW MM 52-10-30-601 SLIDE ARMS AND DISARMS WITH NO BINDING MM 25-61-20-601 (4).
